# SDR IPXA2023032692265

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR OVERHEAD PANEL NOT PROPERLY RIGGED. L1 DOOR DEFERRED PER MEL 52-10-3-1-2-1-2 PLACARD INSTALLED.  PERF ADJ CHECK OF THE L1 DOOR SLIDING CEILING PANEL & OPERATIONAL OF L1 PER AMM 25-23-23 & 52-10-01. AJD CHECK GOOD & OPERATIONAL NORMAL.
